skip to content
Selected papers on calculus Preview this item
ClosePreview this item
Checking...

Selected papers on calculus

Author: Tom M Apostol; Mathematical Association of America.
Publisher: Buffalo] Mathematical Association of America; distributed by Dickenson Pub. Co. [Belmont, Calif.], [1969]
Series: Raymond W. Brink selected mathematical papers, v. 2.
Edition/Format:   Book : EnglishView all editions and formats
Database:WorldCat
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Additional Physical Format: Online version:
Selected papers on calculus.
Buffalo] Mathematical Association of America; distributed by Dickenson Pub. Co. [Belmont, Calif., 1969]
(OCoLC)625063780
Document Type: Book
All Authors / Contributors: Tom M Apostol; Mathematical Association of America.
OCLC Number: 51609
Notes: Reprinted from the American mathematical monthly, v. 1-75 (1894-1968) and from the Mathematics magazine, v. 1-40 (1926-67).
Credits: Selected and arranged by an editorial committee consisting of Tom M. Apostol, chairman, et al.
Description: xv, 397 pages : illustrations ; 26 cm.
Contents: History --
Pedagogy --
Functions --
Continuity, [epsilon] and [delta], discontinuities --
Differentiation --
Mean value theorem for derivatives, indeterminate forms --
Polynomials and polynomial approximations --
Maxima and minima --
Integration --
Numerical, graphical, and mechanical methods and approximations --
Infinite series and sequences --
Special numbers.
Series Title: Raymond W. Brink selected mathematical papers, v. 2.
Other Titles: American mathematical monthly.
Mathematics magazine.
Responsibility: Selected and arranged by an editorial committee consisting of Tom M. Apostol, chairman [and others.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.

Similar Items

Related Subjects:(2)

Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


<http://www.worldcat.org/oclc/51609>
library:oclcnum"51609"
library:placeOfPublication
library:placeOfPublication
owl:sameAs<info:oclcnum/51609>
rdf:typeschema:Book
rdfs:seeAlso
rdfs:seeAlso
schema:about
schema:about
schema:about
schema:about
schema:contributor
schema:contributor
schema:datePublished"1969"
schema:description"History -- Pedagogy -- Functions -- Continuity, [epsilon] and [delta], discontinuities -- Differentiation -- Mean value theorem for derivatives, indeterminate forms -- Polynomials and polynomial approximations -- Maxima and minima -- Integration -- Numerical, graphical, and mechanical methods and approximations -- Infinite series and sequences -- Special numbers."@en
schema:exampleOfWork<http://worldcat.org/entity/work/id/116232860>
schema:inLanguage"en"
schema:name"Selected papers on calculus"@en
schema:publisher
schema:url

Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.